# SDR CALA0300469

- Difficulty date: August 16, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 24,037 hours, 12,632 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN UPPER SURFACE OF LT ELEVATOR GOUGED. THE SKIN WAS REPAIRED IAW ECRA 5520-01335.
